@article{CMFD_2024_70_4_a6,
author = {M. V. Kabanko and K. G. Malyutin},
title = {Interpolation by {Earl's} method in the space of functions of semi-formal order},
journal = {Contemporary Mathematics. Fundamental Directions},
pages = {597--609},
year = {2024},
volume = {70},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a6/}
}
TY - JOUR AU - M. V. Kabanko AU - K. G. Malyutin TI - Interpolation by Earl's method in the space of functions of semi-formal order JO - Contemporary Mathematics. Fundamental Directions PY - 2024 SP - 597 EP - 609 VL - 70 IS - 4 UR - http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a6/ LA - ru ID - CMFD_2024_70_4_a6 ER -
M. V. Kabanko; K. G. Malyutin. Interpolation by Earl's method in the space of functions of semi-formal order. Contemporary Mathematics. Fundamental Directions, Proceedings of the Voronezh Winter Mathematical Krein School — 2024, Tome 70 (2024) no. 4, pp. 597-609. http://geodesic.mathdoc.fr/item/CMFD_2024_70_4_a6/
[1] S. A. Vinogradov and V. P. Khavin, “Free interpolation in $H^\infty$ and some other classes of functions. I”, Notes Sci. Semin. Leningrad Dept. Math. Inst. Acad. Sci., 47, 1974, 15–54 (in Russian) | Zbl
[2] S. A. Vinogradov and V. P. Khavin, “Free interpolation in $H^\infty$ and some other classes of functions. II”, Notes Sci. Semin. Leningrad Dept. Math. Inst. Acad. Sci., 56, 1974, 12–58 (in Russian)
[3] N. V. Govorov, Riemann Boundary-Value Problem with Infinite Index, Nauka, M., 1986 (in Russian)
[4] A. F. Grishin, “Continuity and asymptotic continuity of subharmonic functions”, Math. Phys. Anal. Geom., 1:2 (1994), 193–215 (in Russian) | MR | Zbl
[5] B. Ya. Levin, Distribution of Roots of Entire Functions, GITTL, M., 1956 (in Russian)
[6] A. F. Leont'ev, Exponent Series, Nauka, M., 1976 (in Russian) | MR
[7] K. G. Malyutin, “The problem of multiple interpolation in a half-plane in the class of analytic functions of finite order and normal type”, Math. Digest, 184:2 (1993), 129–144 (in Russian) | MR | Zbl
[8] K. G. Malyutin, “Modified Johns method for solving problems of multiple interpolation in a half-plane”, Mathematical Forum. Research in Mathematical Analysis, v. 3, VNTs RAN and RSO-A, Vladikavkaz, 2009, 143–164 (in Russian)
[9] K. G. Malyutin and O. A. Bozhenko, “The problem of multiple interpolation in the class of analytic functions of zero order in a half-plane”, Ufa Math. J., 6:1 (2014), 18–29 (in Russian) | MR
[10] N. T. Uyen, “Interpolation with multiple nodes in the half-plane in the class of analytic functions of finite order and normal type”, Theor. Funct. Funct. Anal. Appl., 31 (1979), 119–129 (in Russian) | Zbl
[11] Carleson L., “An interpolation problem for bounded analytic functions”, Am. J. Math., 80 (1958), 921–930 | DOI | MR | Zbl
[12] Earl J. P., “On the interpolation of bounded sequences by bounded functions”, J. London Math. Soc., 2:3 (1970), 544–548 | DOI | MR | Zbl